VOL. 30 · NO. 1 | Spring 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 30 (1), (Spring 2000)
No abstract available
Articles
Miloš Arsenović, Miroljub Jevtić
Rocky Mountain J. Math. 30 (1), 1-14, (Spring 2000) DOI: 10.1216/rmjm/1022008974
No abstract available
Michael A. Bean, Richard S. Laugesen
Rocky Mountain J. Math. 30 (1), 15-62, (Spring 2000) DOI: 10.1216/rmjm/1022008975
KEYWORDS: Beta function, Diophantine inequality, harmonic radius, Isoperimetric inequalities, Lagrangian plane, Schwarz-Christoffel transformations, 11D75, 30C85, 11J25, 30C20, 30C70, 33B15, 51M25
No abstract available
Julio Becerra Guerrero, Angel Rodriguez Palacios
Rocky Mountain J. Math. 30 (1), 63-83, (Spring 2000) DOI: 10.1216/rmjm/1022008976
KEYWORDS: 46C15
No abstract available
José Bonet, Jari Taskinen
Rocky Mountain J. Math. 30 (1), 85-99, (Spring 2000) DOI: 10.1216/rmjm/1022008977
KEYWORDS: 46E10, 46A04, 46A08, 46A13, 46M40, ‎30H05, 32A99
No abstract available
Kevin Burke
Rocky Mountain J. Math. 30 (1), 101-113, (Spring 2000) DOI: 10.1216/rmjm/1022008978
KEYWORDS: 32A37, 32H10, ‎46E15
No abstract available
G. Alan Cannon
Rocky Mountain J. Math. 30 (1), 115-133, (Spring 2000) DOI: 10.1216/rmjm/1022008979
No abstract available
Yuanyou Cheng
Rocky Mountain J. Math. 30 (1), 135-148, (Spring 2000) DOI: 10.1216/rmjm/1022008980
KEYWORDS: Riemann zeta-function, zero-free region, VinogradovKorobov method, explicit, 11E01
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 30 (1), 149-156, (Spring 2000) DOI: 10.1216/rmjm/1022008981
No abstract available
Andrej Dujella
Rocky Mountain J. Math. 30 (1), 157-164, (Spring 2000) DOI: 10.1216/rmjm/1022008982
No abstract available
Atsuhiko Eida, Stevan Pilipović
Rocky Mountain J. Math. 30 (1), 165-177, (Spring 2000) DOI: 10.1216/rmjm/1022008983
KEYWORDS: 32A40, 46F15
No abstract available
Manuel Fernández, Isidro Palacios
Rocky Mountain J. Math. 30 (1), 179-183, (Spring 2000) DOI: 10.1216/rmjm/1022008984
KEYWORDS: smooth points, 46B20
No abstract available
H. Pat Goeters, Bruce Olberding
Rocky Mountain J. Math. 30 (1), 185-194, (Spring 2000) DOI: 10.1216/rmjm/1022008985
No abstract available
Robert Gross, John H. Smith
Rocky Mountain J. Math. 30 (1), 195-215, (Spring 2000) DOI: 10.1216/rmjm/1022008986
KEYWORDS: Prime pairs, additive analytic number theory, 11R44, 11N13
No abstract available
Georg Hein
Rocky Mountain J. Math. 30 (1), 217-235, (Spring 2000) DOI: 10.1216/rmjm/1022008987
No abstract available
I.M. Isaacs
Rocky Mountain J. Math. 30 (1), 237-255, (Spring 2000) DOI: 10.1216/rmjm/1022008988
No abstract available
Hyoungsoon Kim
Rocky Mountain J. Math. 30 (1), 257-273, (Spring 2000) DOI: 10.1216/rmjm/1022008989
No abstract available
Liang-Khoon Koh
Rocky Mountain J. Math. 30 (1), 275-278, (Spring 2000) DOI: 10.1216/rmjm/1022008990
KEYWORDS: Small well, fundamental group, negative curvature, polynomial growth, 53C20
No abstract available
Christian Le Merdy
Rocky Mountain J. Math. 30 (1), 279-292, (Spring 2000) DOI: 10.1216/rmjm/1022008991
No abstract available
William M. Long, Leonid V. Kalachev
Rocky Mountain J. Math. 30 (1), 293-313, (Spring 2000) DOI: 10.1216/rmjm/1022008992
No abstract available
Miroslav Lovrić
Rocky Mountain J. Math. 30 (1), 315-323, (Spring 2000) DOI: 10.1216/rmjm/1022008993
KEYWORDS: Orbit, zero-time orbit, reachable set, Riemannian foliation, 93B29, 93B03
No abstract available
Roy Maltby
Rocky Mountain J. Math. 30 (1), 325-329, (Spring 2000) DOI: 10.1216/rmjm/1022008994
No abstract available
M.S. Moslehian, A. Niknam
Rocky Mountain J. Math. 30 (1), 331-340, (Spring 2000) DOI: 10.1216/rmjm/1022008995
KEYWORDS: Unital commutative Banach algebra, injective resolution, local cohomology functors, connected right sequence of covariant functors, direct limit of Banach modules, 13D45, 46H25, 46J05, 18G10, 46J20
No abstract available
Michael D. O'Neill
Rocky Mountain J. Math. 30 (1), 341-352, (Spring 2000) DOI: 10.1216/rmjm/1022008996
No abstract available
Jeong Hyeong Park
Rocky Mountain J. Math. 30 (1), 353-369, (Spring 2000) DOI: 10.1216/rmjm/1022008997
KEYWORDS: Dirichlet boundary conditions, Neumann boundary conditions, relative boundary conditions, absolute boundary conditions, Riemannian submersion, form valued Laplacian, 58G25
No abstract available
Blair K. Spearman, Kenneth S. Williams
Rocky Mountain J. Math. 30 (1), 371-391, (Spring 2000) DOI: 10.1216/rmjm/1022008998
KEYWORDS: Pure quintic fields, solvable quintic trinomials, 12D05, 12E10, 11R21, 11R29, 11R32
No abstract available
Chonghu Wang, Zhenhua Yang
Rocky Mountain J. Math. 30 (1), 393-400, (Spring 2000) DOI: 10.1216/rmjm/1022008999
KEYWORDS: Vector valued mapping, Banach space, Riemann integration, H property, Schur property, Schur space, Cantor set
No abstract available
Back to Top